# SDR DL72S962690

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1219-1224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-2 LETTER CHECK, 3 EA .5 INCH CRACKS LWR TORQUE BOX WEB STA 1219 TO 1224 LEFT SIDE.  REPAIRED PER M/M 53-11-0.
